Irregular bleeding/discharge after starting combined pill

Hi, I could really use some advice to give me some peace of mind! I'm 18 years old and started the combined pill about 10 days ago, my period was heavy for about two days then basically stopped, however since then I have been having brown discharge sometimes mixed with blood or just the occasional blood, although no pain is involved. Obviously my period is not due as I have already had it so I'm concerned as to why this is occurring and if it is normal?

Thanks in advance!

1 Reply

oldest β€’ newest
  • Hi Isabelle1986. During the first few months, while your body is adjusting to the combined pill, you may have some vaginal bleeding/discharge in addition to the usual bleeding between packs. This is not serious but more of a nuisance. It may vary from spotting to a heavier loss like a light period. Do not stop taking your pill. This usually settles after the first 2-3 months. If it persists, see your doctor or nurse as another brand of pill may be more suitable for you. Hope this helps. Diane

You may also like...